MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? ProKnife; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION ORISE? ProKnife; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00519351
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in an endoscopic submucosal dissection (esd) procedure performed on (b)(6)2026.During procedure, there was a problem with the electrical conduction.The procedure was completed with a different device.There were no patient complications as a result of this event, and the procedure was completed with a different device.
 
Additional Manufacturer Narrative
Block h6: imdrf device code f2301 captures the reportable event of device failure to deliver energy.

Brand Name
ORISE? ProKnife
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50912680
Report Number3005099803-2026-03939
Device Sequence Number5394472
Product Code KNS
UDI-Device Identifier08714729999881
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519351
Device Catalogue NumberM00519351
Device Lot Number0038137943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown